MAUDE Adverse Event Report: ENDOLOGIX INC. AFX2; BIFURCATED

ENDOLOGIX INC. AFX2; BIFURCATED
Model Number BEA25-110/I16-30
Medical Device Problem Codes Failure To Adhere Or Bond (1031); Leak/Splash (1354)
Health Effect - Clinical Codes Abdominal Pain (1685); Failure of Implant (1924)
Date of Event 02/03/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The devices involved in the event will not be returned for evaluation, they remain implanted in the patient.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.Devices remain implanted in the patient.
 
Event or Problem Description
It was reported the patient had an initial procedure with a bifurcated stent and two suprarenal aortic extensions.The patient came in emergently with abdominal pain and computed tomography (ct) showed a type 1b endoleak coming from the right iliac limb.The physician elected to implant an ovation limb extension to seal the leak.The patient is reported to be doing well.

Brand Name
AFX2
Common Device Name
BIFURCATED
Manufacturer (Section D)
ENDOLOGIX INC.
2 musick
irvine CA 92618
MDR Report Key6374900
Report Number2031527-2017-00091
Device Sequence Number528997
Product Code MIH
UDI-Device Identifier00818009014856
UDI-Public(01)00818009014856(17)170830
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
PO40002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/03/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/30/2017
Device Model NumberBEA25-110/I16-30
Device Lot Number1581505-006
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2017
Initial Report FDA Received Date03/02/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AORTO UNI-ILIAC [SUPRARENAL]- (B)(4); AORTO UNI-ILIAC [SUPRARENAL]- (B)(4)
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR